# SDR COEA2017061402801

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 21,282 hours, 26,435 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32897041
- Part serial: 1143
- Condition: Faulted
- Location: Nr 2 Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BLEED FAULT DURING CLIMB OUT.  CREW ELECTED TO RETURN TO DEPARTURE.  NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.    REPLACED THE NR 2 ENGINE BLEED AIR SHUTOFF VALVE.
